# SDR 20001129SH025

- Difficulty date: November 2, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N895AA
- Make and model: Boeing 727223
- Aircraft serial: 22011
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Part number: 658216271
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A .75 INCH CRACK IN THE WEB AREA AFT SIDE OF THE LEFT MAIN LANDING GEAR SUPPORT BEAM.  PART TOTAL TIME AND CYCLES ARE UNKNOWN, BUT AIRCRAFT TT 53,763.0 HOURS.  TC:  26,653.  (X)
